Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 61, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 17, 2011, 3:47 PM CDT. It took effect at Sep 18, 2011, 4:05 AM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2011, 3:47 PM CDT (20:47 UTC)
- In effect from
- Sep 18, 2011, 4:05 AM CDT
- Expired
- Sep 19, 2011, 4:38 AM CDT
- In force
- 25 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
868 WHUS73 KGRB 172047 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 PM CDT SAT SEP 17 2011 ...INCREASING SOUTHERLY WINDS LATE TONIGHT... .RETREATING HIGH PRESSURE OVER THE EASTERN GREAT LAKES AND AN APPROACHING FRONTAL SYSTEM OVER THE PLAINS WILL BRING STRONGER WINDS AND HIGHER WAVES SUNDAY MORNING. LMZ521-541>543-180500- /O.NEW.KGRB.SC.Y.0061.110918T1100Z-110919T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 347 PM CDT SAT SEP 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 1 AM CDT MONDAY. * WINDS...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY DAYBREAK SUNDAY. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
054 WHUS73 KGRB 180200 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 900 PM CDT SAT SEP 17 2011 ...INCREASING SOUTHERLY WINDS LATE TONIGHT... .RETREATING HIGH PRESSURE OVER THE EASTERN GREAT LAKES AND AN APPROACHING FRONTAL SYSTEM OVER THE PLAINS WILL BRING STRONGER WINDS AND HIGHER WAVES SUNDAY MORNING. LMZ521-541>543-181000- /O.CON.KGRB.SC.Y.0061.110918T1100Z-110919T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 900 PM CDT SAT SEP 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 1 AM CDT MONDAY... * WINDS...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY DAYBREAK SUNDAY. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
685 WHUS73 KGRB 180905 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 405 AM CDT SUN SEP 18 2011 ...INCREASING SOUTH WINDS AND WAVES EXPECTED TODAY... .RETREATING HIGH PRESSURE OVER THE EASTERN GREAT LAKES AND AN APPROACHING FRONTAL SYSTEM OVER THE PLAINS WILL BRING PERSISTENT SOUTH TO SOUTHEAST WINDS AND HIGH WAVES TODAY INTO TONIGHT. LMZ521-541>543-181715- /O.EXT.KGRB.SC.Y.0061.110918T0905Z-110919T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 405 AM CDT SUN SEP 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY... * SOUTHEAST WINDS 15 TO 20 KTS WITH HIGHER GUSTS CAN BE EXPECTED TODAY INTO TONIGHT. * WAVES WILL BUILD TO 3 TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
040 WHUS73 KGRB 181515 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CDT SUN SEP 18 2011 ...INCREASING SOUTH WINDS AND WAVES EXPECTED TODAY... .RETREATING HIGH PRESSURE OVER THE EASTERN GREAT LAKES AND AN APPROACHING FRONTAL SYSTEM OVER THE PLAINS WILL BRING PERSISTENT SOUTH TO SOUTHEAST WINDS AND HIGH WAVES TODAY INTO TONIGHT. LMZ521-541>543-182315- /O.CON.KGRB.SC.Y.0061.000000T0000Z-110919T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1015 AM CDT SUN SEP 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * SOUTHEAST WINDS 15 TO 20 KTS WITH HIGHER GUSTS CAN BE EXPECTED TODAY INTO TONIGHT. * WAVES WILL BUILD TO 3 TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
430 WHUS73 KGRB 182017 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 317 PM CDT SUN SEP 18 2011 ...BREEZY SOUTHERLY WINDS TONIGHT... .RETREATING HIGH PRESSURE OVER NEW ENGLAND AND AN APPROACHING FRONTAL SYSTEM OVER MINNESOTA WILL BRING PERSISTENT SOUTH TO SOUTHEAST WINDS AND HIGH WAVES THIS EVENING AND TONIGHT. LMZ521-541>543-190430- /O.CON.KGRB.SC.Y.0061.000000T0000Z-110919T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 317 PM CDT SUN SEP 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * SOUTHEAST WINDS 15 TO 25 KTS THROUGH THE EVENING...DECREASING TO 10 TO 20 KTS AFTER MIDNIGHT. * WAVES 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
601 WHUS73 KGRB 190203 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 903 PM CDT SUN SEP 18 2011 ...BREEZY SOUTHERLY WINDS TONIGHT... .RETREATING HIGH PRESSURE OVER NEW ENGLAND AND AN APPROACHING FRONTAL SYSTEM OVER WESTERN WISCONSIN WILL BRING PERSISTENT SOUTH TO SOUTHEAST WINDS AND HIGH WAVES TONIGHT. LMZ521-541>543-191015- /O.CON.KGRB.SC.Y.0061.000000T0000Z-110919T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 903 PM CDT SUN SEP 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * SOUTHEAST WINDS 10 TO 20 KTS. * WAVES 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
219 WHUS73 KGRB 190938 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 438 AM CDT MON SEP 19 2011 LMZ521-541>543-191045- /O.CAN.KGRB.SC.Y.0061.000000T0000Z-110919T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 438 AM CDT MON SEP 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHERLY WINDS HAVE SUBSIDED AND WAVES HAVE DECREASED TO LESS THAN 4 FEET...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ TSK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 2:45 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Sep 17, 2:45 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CDT SAT SEP 17 2011 .SHORT TERM...TONIGHT/SUNDAY/SUNDAY NIGHT. MESOSCALE LAKE CLOUDS PASSED OVER MUCH OF THE FORECAST AREA TODAY...AND DID MIX OUT A BIT THIS AFTERNOON FOLLOWED BY AFTERNOON DIURNAL SC. OTHERWISE AT THE SYNOPTIC SCALE...THE LARGE HIGH PRESSURE SYSTEM OVER THE EASTERN STATES WILL CONTINUE TO DOMINATE OVER THE GREAT LAKES REGION TONIGHT. THE AFFECTS WILL MAINLY BE CLOUD TRENDS TONIGHT AND THEN ARRIVAL OF PCPN FOR SUNDAY. BUT ANTICIPATE LAKE CLOUDS TO REDEVELOP AGAIN TONIGHT WITH HEALTHY DELTA T/S AND SE BOUNDARY LAYER FLOW...SO WHAT REGIONS DUE CLEAR OUT TODAY AND EVENING WILL CLOUD BACK IN TONIGHT. MEANWHILE THE LEADING EDGE OF THE SYSTEM CLOUDS REACHED DBQ MID AFTERNOON...AND WORKING NORTHEASTWARD. THE UPPER TROUGH EVENTUALLY BEGINS TO SWING OVER THE STATE ON SUNDAY. HIGH PRESSURE SYSTEM MAY HOLD OFF THE PCPN OVER NORTHEAST WISCONSIN SUNDAY MORNING OTHERWISE WAA PATTERN AHEAD OF AN UPPER LOW WITH ISENT LIFT WORKS INTO THE AREA FROM WEST TO EAST SUNDAY INTO SUNDAY EVENING. WILL INCREASE POPS A TAD ESPECIALLY FOCUSING AROUND THE PASSAGE OF THE H8 TROUGH AND SURFACE WAVE. H5 TROF AXIS SHIFTS EAST OF THE REGION AT 12Z MONDAY FOR THE END OF THE PCPN. ISOLATED LIGHT LAKE EFFECT RAIN SHOWERS DEVELOPED SATURDAY MORNING ALONG LAKE MICHIGAN AND ITS QUITE POSSIBLE ISOLATED LIGHT SHOWERS WILL OCCUR AGAIN SUNDAY MORNING...SO WILL ADD AN EARLIER MENTION FOR THE LAKESHORE. .LONG TERM...MONDAY THROUGH NEXT SATURDAY. TWO MAIN UPPER LOW OR DEEPER UPPER TROUGH SYSTEMS TO AFFECT THE FORECAST AREA DURING THIS PERIOD. FIRST SYSTEM STILL ON TRACK TO DEPART EASTERN WISCONSIN MONDAY MORNING FOLLOWED BY A RIDGE OF HIGH PRESSURE. MEDIUM MODEL RUNS PROGGED ARRIVAL FOR THE NEXT SYSTEM APPEARS GOOD TOWARD TUESDAY NIGHT. HOWEVER THE DURATION AND DEPARTURE DIVERTS BETWEEN THE GFS AND ECMWF...BUT THE LATEST ECMWF DID TREND TOWARD THE MORE PROGRESSIVE GFS SO WILL CONTINUE A DRYING TREND LATER THURSDAY AS NORTHERN PLAINS RIDGE NUDGES TOWARD THE GREAT LAKES REGION LATE IN THE WEEK AND INTO THE WEEKEND. GOING FORECAST TEMPS DURING THIS PERIODS APPEAR REASONABLE DUE TO THE POTENTIAL OF A BIT MORE CLOUDS AND UNKNOWN HOW FAST CLOUDS WILL DIMINISH LATER NEXT WEEK. OBVIOUSLY WILL NEED TO ADJUST TO MORE OF A DIURNAL TREND LATER NEXT WEEK IF THE UPPER LOW CLEARS OUT FASTER. WARMER TEMPERATURES POSSIBLE LATER IN THE PERIOD. && .AVIATION...BKN030-040 DIURNAL CLOUDS TODAY WILL DIMINISH TO A SCT040-050 LATE TODAY INTO THIS EVENING BEFORE INCREASING TO AN OVC040-050 AGAIN LATER EVENING. WIDESPREAD MVFR CIGS WITH SCT MVFR VSBYS TO DEVELOP ON SUNDAY AS SHOWERS SPREAD FROM WEST TO EAST ACROSS THE STATE. && .MARINE...SCA CONDITION MAY BE MET ON SUNDAY INTO SUNDAY EVENING WITH PERSISTENT SOUTH WINDS AND BUILDING WAVES. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH
Hazardous weather outlook, Sep 17, 2:06 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 206 PM CDT SAT SEP 17 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 206 PM CDT SAT SEP 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ON SUNDAY AND SUNDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED...BUT LOCALLY HEAVY RAINFALL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. LMZ521-522-541>543-181200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 206 PM CDT SAT SEP 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY INCREASING SOUTH WINDS AND BUILDING WAVES WILL POSE A THREAT TO SMALL CRAFT ON SUNDAY AND SUNDAY NIGHT. SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ON SUNDAY AND SUNDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED...BUT LOCALLY HEAVY RAINFALL IS POSSIBLE.
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.